# SDR TWAA0009306

- Difficulty date: June 12, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, CHAIR TRACK NUMBER 5 HAD LIGHT CORROSION AND WORN SPOTS AT STA 1297 TO 1309.  CORROSION GROUND BEYOND LIMITS.  REPLACED TRACK AT STA 1297 TO 1309, X44-00.  SPLICED WITH SPLICE (P/N 17-9492), PLATE 17-9493 AND BLOCK 16-0795.  TRACK INSTALLED WITH NAS 6233 BOLTS PER SRM 53-05 FIG 4F.
